Vol. 268, No. 2, 2014

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Le flot géodésique des quotients géométriquement finis des géométries de Hilbert

Mickaël Crampon and Ludovic Marquis

Vol. 268 (2014), No. 2, 313–369
Abstract

On étudie le flot géodésique des quotients géométriquement finis ΩΓ de géométries de Hilbert, en particulier ses propriétés de récurrence.

On prouve, sous une hypothèse géométrique sur les pointes, que le flot géodésique est uniformément hyperbolique. Sans cette hypothèse, on construit un exemple où celui-ci a un exposant de Lyapunov nul.

On fait le lien entre la dynamique du flot géodésique et certaines propriétés du convexe Ω et du groupe Γ. On en déduit des résultats de rigidité, qui étendent ceux de Benoist et Guichard pour les quotients compacts.

Enfin, on s’intéresse au lien entre entropie volumique et exposant critique ; on montre entre autres qu’ils coïncident lorsque le quotient est de volume fini.

We study the geodesic flow of geometrically finite quotients ΩΓ of Hilbert geometries, in particular its recurrence properties.

We prove that, under a geometric assumption on the cusps, the geodesic flow is uniformly hyperbolic. Without this assumption, we provide an example of a quotient whose geodesic flow has a zero Lyapunov exponent.

We make the link between the dynamics of the geodesic flow and some properties of the convex set Ω and the group Γ. As a consequence, we get various rigidity results which extend previous results of Benoist and Guichard for compact quotients.

Finally, we study the link between volume entropy and critical exponent; for example, we show that they coincide provided the quotient has finite volume.

Keywords
Hilbert geometry, geodesic flow, geometrically finite, volume entropy
Mathematical Subject Classification 2010
Primary: 20H10, 22E40, 37D40, 53A20
Milestones
Received: 30 March 2012
Accepted: 13 October 2012
Published: 21 June 2014
Authors
Mickaël Crampon
Universidad de Santiago de Chile
Departamento de Matemática y Ciencia de la Computación
Avenida Las Sophoras 173
Estación Central, Santiago de Chile
Chile
Ludovic Marquis
IRMAR
263 Avenue du Général Leclerc, CS 74205
35042 Rennes Cédex
France